# SDR ASAA2022070338892

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 58,060 hours, 20,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT/SALIDA 4ER LIGHTS R/H SIDE INOP. GROUNDED - YES. RELAMPED AFT GALLEY EXIT/SALIDA SIGN REF B737-800 AMM 33-51-01. OPS CHK OK.
